I started Depo Christmas of 11, then got one more shot on March 25. I decided not to have another due to weight gain. I was due for my shot June 25, and had unprotected sex on June 3rd, 9th, and 11th with withdrawal. (I already know it doesn't work but that was when I was still supposed to be protected by Depo).
I haven't had another shot, but I had protected sex the 14th and 16th of July with condoms. The first time we used both a condom and withdrawal and made sure there were no holes. The second time we used a condom and he didn't even ejaculate or finish.
I'm really worried because since I stopped Depo I had brownish spotting and now the spotting has stopped and I have white discharge. What is it from? Is there a pregnancy possibility? I thought it took 6 months to be fertile again off of Depo, and we used protection after I missed the shot. Am I freaking out over nothing?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.